Sur les inégalités linéaires

Hoàng Tuy

Colloquium Mathematicae (1964)

  • Volume: 13, Issue: 1, page 107-123
  • ISSN: 0010-1354

How to cite

top

Hoàng Tuy. "Sur les inégalités linéaires." Colloquium Mathematicae 13.1 (1964): 107-123. <http://eudml.org/doc/262881>.

@article{HoàngTuy1964,
author = {Hoàng Tuy},
journal = {Colloquium Mathematicae},
language = {fre},
number = {1},
pages = {107-123},
title = {Sur les inégalités linéaires},
url = {http://eudml.org/doc/262881},
volume = {13},
year = {1964},
}

TY - JOUR
AU - Hoàng Tuy
TI - Sur les inégalités linéaires
JO - Colloquium Mathematicae
PY - 1964
VL - 13
IS - 1
SP - 107
EP - 123
LA - fre
UR - http://eudml.org/doc/262881
ER -

NotesEmbed ?

top

You must be logged in to post comments.